I used Miconazole last night for yeast infection

Patient

Q: I used Miconazole last night for yeast infection and now have severe itching and burning. Not sure what to do

Doctor

A:   Hi,
Thanks for the query.

I understand your concern.
Severe itching and burning could be possible side effects of the miconazole.
So, please stop using the drug and consult your doctor.
By clinical examination the exact cause of the problem can be identified and treatment can be planned accordingly.
In case of allergic reaction, anti-allergic drugs and local soothing creams can help in relieving symptoms.

Take care.

Related Q&A

Q: Last week I had my yearly gynological exam. Since then I've had symptoms of vaginal yeast infection also after I used...

Q: Is it harmful to take nystatin oral terconazole vagl at the same time to cure a vaginal and oral yeast infection?

Q: Hello Dr, i hooked up with a girl and during oral i believe she cut my with her tooth as there was a slight abrasion ...

Q: I had a yeast infection. I took Mobistar 3 the night before my appointment and night before that. Then I took a yeas...

Q: Hi. My wife had a yeast infection. She took monistat for a couple days. She went to the doc and was tested for BV and...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews